# SDR SWAA2016082955219

- Difficulty date: August 1, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 22,693 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT PANEL SUPPORT SIDE PLATE Z-CHANNEL CORRODED AT BS 747, RBL 21.  R & R Z-CHANNEL IAW SRM.
